# SDR ASAA2023082244733

- Difficulty date: August 22, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 6,124 hours, 1,779 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

#2 IDG DRIVE LIGHT DOES NOT ILLUMINATE WITH THE #2 ENGINE SHUTDOWN. GROUNDED - YES. ON DEFERRAL.
